# SDR DALA2017051503950

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 82,915 hours, 37,832 cycles
- System (JASC): 2564 · Life Raft
- Part: Rope
- Condition: Unsecure
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LIFE RAFT ROPE HANGING OUT.  SECURED THE LIFE RAFT ROPE IAW AMM 25-64. OPS CHECKED GOOD. OK TO CONTINUE SERVICE.
